# SDR GTIA2023080737391

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 25,582 hours, 11,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP .-REPLACED MEGAPHONE , REF: A320 AMM 25-65-51, OP-TEST FOUND NORMAL .
